# SDR DALA2023050803595

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 LOOSE FASTENER NBR 2 ON RH DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC:00125 FASTENER #2 WAS REPLACED PER ERA 576407- 14AD REV D SECTION VI : PERMANET REPAIR.SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. (2753227)
